# SDR 2021FA0000282

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Aircraft: N811BB
- Make and model: Beech 2000
- Aircraft serial: 2000028
- Aircraft time: 24,005 hours, 19,521 cycles
- Engine: Rroyce AE2100A
- Engine time: 22,086 hours, 18,252 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 697912004
- Part serial: DAP0150
- Condition: Failed
- Location: Zone 500
- Part time: 5,984 hours, 5,984 cycles
- Component: Propeller Gover, Dowty, NA
- Component part number: 697012004
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NO. 1 ENGINE CAE510042 EXPERIENCED UN-COMMANDED SHUTDOWM IN CRUISE FLIGHT
